# SDR MWEA010664

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 995787113
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O''S AFT OUTBOARD SEAT TRACK LOCKING HOLES ARE ELONGATED.  FABRICATED AND INSTALLED REPAIR STRAP.
